MAUDE Adverse Event Report: INVUITY, INC INVUITY, INC.; PHOTONBLADE

INVUITY, INC INVUITY, INC.; PHOTONBLADE
Model Number PB1
Medical Device Problem Codes Therapy Delivered to Incorrect Body Area (1508); Sparking (2595)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 05/16/2017
Type of Reportable Event Serious Injury
Event or Problem Description
During a lumpectomy procedure, the physician noticed that the distal tip of the telescoping waveguide felt hot.The physician examined the incision area and noticed a burn near the peri-areola region that required a surgical intervention.

Brand Name
INVUITY, INC.
Common Device Name
PHOTONBLADE
Manufacturer (Section D)
INVUITY, INC
444 de haro st
san francisco CA 94107
MDR Report Key6614502
Report Number3011394215-2017-00003
Device Sequence Number712819
Product Code GEI
UDI-Device Identifier00816728020158
UDI-Public00816728020158
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/03/2017
Device Model NumberPB1
Device Catalogue NumberPB1
Device Lot Number17040307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2017
Initial Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;